# SDR USAA2011072800018

- Difficulty date: July 16, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 69,389 hours, 46,813 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 1584
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C21 CHECK - L-1 DOOR ESCAPE SLIDE GIRT BAR NOT ATTACHED TO GIRT.  REPLACED L-1 DOOR ESCAPE SLIDE PACK ASSEMBLY IAW B737 AMM 25-61-35-002-005.
